# SDR A6WA201442212

- Difficulty date: December 1, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 32,302 hours, 30,216 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3728 FLOOR LEVEL EMER LIGHTING INOPERATIVE BETWEEN ROWS 2 - 5.  SIDEWALL EMER LIGHTS AT ROW 8AC INOPERATIVE.  ADJUSTED EMER FLOOR LIGHT CONNECTION AT ROW 5.  OPERATIONS CHECKED GOOD AT THIS TIME.
